Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Modeling and analysis of discrete-time multiserver queues with batch arrivals: GI(X)/Geom/m
Autore:
Chaudhry, ML; Gupta, UC; Goswami, V;
Indirizzi:
Royal Mil Coll Canada, Dept Math & Comp Sci, Kingston, ON K7K 7B4, Canada Royal Mil Coll Canada Kingston ON Canada K7K 7B4 ston, ON K7K 7B4, Canada Indian Inst Technol, Dept Math, Kharagpur 721302, W Bengal, India Indian Inst Technol Kharagpur W Bengal India 721302 1302, W Bengal, India Kalinga Inst Ind Technol, Dept Math & Comp Sci, Bhubaneswar, Orissa, IndiaKalinga Inst Ind Technol Bhubaneswar Orissa India aneswar, Orissa, India
Titolo Testata:
INFORMS JOURNAL ON COMPUTING
fascicolo: 3, volume: 13, anno: 2001,
pagine: 172 - 180
SICI:
1091-9856(200122)13:3<172:MAAODM>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
PERFORMANCE ANALYSIS; QUEUING-SYSTEMS; DISTRIBUTIONS;
Keywords:
queues; discrete time; multiserver; batch arrival; simulation; numerical;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
23
Recensione:
Indirizzi per estratti:
Indirizzo: Chaudhry, ML Royal Mil Coll Canada, Dept Math & Comp Sci, POB 17000,Stn Forces, Kingston, ON K7K 7B4, Canada Royal Mil Coll Canada POB 17000,Stn Forces Kingston ON Canada K7K 7B4
Citazione:
M.L. Chaudhry et al., "Modeling and analysis of discrete-time multiserver queues with batch arrivals: GI(X)/Geom/m", INFORMS J C, 13(3), 2001, pp. 172-180

Abstract

Multiserver queues are often encountered in telecommunication systems and have special importance in the design of ATM networks. This paper analyzes a discrete-time multiserver queueing system with batch arrivals in which the interbatch and service times are, respectively, arbitrarily and geometrically distributed. Using supplementary-variable and embedded-Markov-chain techniques, the queue is analyzed only for the early arrival system. Since the late arrival system can be discussed similarly, it is not considered here. In addition to developing relations among state probabilities at prearrival, arbitrary, and outside observer's observation epochs, the numerical evaluation of state probabilities is also discussed. It is also shown that, inthe limiting case, the relations developed here tend to continuous-time counterparts. Further, the waiting-time distribution of a random customer of a batch is obtained. Finally, in some cases simulation experiments have been performed to validate our results.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 03/04/20 alle ore 20:23:20